"On P-Regularity of Acts"
written by Akbar Golchin, Hossein Mohammadzadeh, Parisa Rezaei,
published by Advances in Pure Mathematics, Vol.2 No.2, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] E-Torsion Free Acts Over Monoids
Thai Journal of Mathematics, 2015
[2] ℜ-torsion free acts over monoids
2013
[3] STRONGLY TORSION FREE ACTS OVER MONOIDS
Asian-European Journal of Mathematics, 2013
[4] -torsion free Acts Over Monoids
Journal of Sciences, Islamic Republic of Iran, 2013